# SDR ASAA2020122933789

- Difficulty date: December 29, 2020
- Submitted: January 1, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 44,065 hours, 13,058 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: R2 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ILLUMINATED.  GROUNDED-YES.  RAN QRM, LIGHT WENT OUT STAYED OUT.
